Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Applications of the theory of summability to developments in orthogonal functions


Author: Charles N. Moore
Journal: Bull. Amer. Math. Soc. 25 (1919), 258-276
DOI: https://doi.org/10.1090/S0002-9904-1919-03188-7
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 689--730
MathSciNet review: 1560186
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03188-7